# SDR 2014FA0000037

- Difficulty date: December 23, 2013
- Submitted: January 17, 2014
- Operation: General aviation
- Aircraft: N3972A
- Make and model: Snias AS350B3
- Aircraft serial: 7082
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6710 · Main Rotor Control
- Part: Friction Cup
- Part number: 350A27161221
- Condition: Misinstalled
- Location: Cyclic Cntrl
- Part time: 1,672 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HARD POINTS IN THE CYCLIC CONTROL SYS DURING GROUND OPERATION AND IN FLIGHT.  CYCLIC CONTROL FOUND TO HAVE ABNORMAL WEAR BETWEEN CYCLIC FRICTION BOX AND THE FRICTION CUP, THIS WAS DUE TO DIRT AND DUST ACCUMULATION.  FRICTION CUP AND FRICTION BOX WERE NOT PROPERLY MATED AS A RESULT OF TWO DIFFERENT ANGLES DURING MANUFACTURING, CAUSING CONTACT ONLY ON THE OUTER LIP OF THE FRICTION CUP.
